# SDR DLL15971002

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 5165741
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY LIGHTS THE AFT CABIN SECTION OF EMERGENCY LIGHTS DID NOT REMAIN ON LONG ENOUGH.  THE POWER SUPPLY AND BATTERY PACK WERE REPLACED AND THE SYSTEM CHECKED NORMALLY.
